Alert archive / New Mexico / High Wind Warnings in 2008
High Wind Warning 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Jun 4, 2008, 3:19 PM MDT. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 3:19 PM MDT (21:19 UTC)
- Expired
- Jun 5, 2008, 6:00 PM MDT
- In force
- 27 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 042119 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 PM MDT WED JUN 4 2008 ...STRONG WINDS WILL CONTINUE ACROSS PARTS OF NORTHERN AND CENTRAL NEW MEXICO INTO THURSDAY... .LOW PRESSURE WILL MOVE ACROSS THE GREAT BASIN TONIGHT AND OVER THE CENTRAL ROCKIES THURSDAY. STRONG MID LEVEL WINDS WILL RESULT IN VERY WINDY CONDITIONS AT THE SURFACE OVER MUCH OF CENTRAL AND NORTHERN NEW MEXICO THROUGH THIS EVENING...AND ACROSS SOUTHERN AND EASTERN AREAS THROUGH TONIGHT AND THURSDAY. NMZ017-050300- /O.UPG.KABQ.WI.Y.0036.000000T0000Z-080605T0300Z/ /O.NEW.KABQ.HW.W.0010.080604T2119Z-080606T0000Z/ CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITY OF...RUIDOSO 319 PM MDT WED JUN 4 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THURSDAY FOR THE SOUTH CENTRAL MOUNTAINS... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED WEST TO SOUTHWEST WINDS OF 30 TO 45 MPH WILL AFFECT THE SOUTH CENTRAL MOUNTAINS THROUGH THURSDAY AFTERNOON. GUSTS TO 60 MPH ARE ALSO POSSIBLE...ESPECIALLY OVER THE HIGHEST TERRAIN AND THROUGH CANYONS AND PASSES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005>007-010>016-018>021-026-050300- /O.EXT.KABQ.WI.Y.0036.000000T0000Z-080606T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 319 PM MDT WED JUN 4 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT THURSDAY. SUSTAINED WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH CAN BE EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO AS WELL THE LOWER RIO GRANDE VALLEY AND SOUTHWEST MOUNTAINS THROUGH THURSDAY AFTERNOON. GUSTS BETWEEN 45 AND 55 MPH ARE POSSIBLE. THE STRONGEST WINDS WILL LIKELY OCCUR THIS EVENING THEN AGAIN THURSDAY FROM MID MORNING INTO LATE AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-008-009-050300- /O.CON.KABQ.WI.Y.0036.000000T0000Z-080605T0300Z/ SANGRE DE CRISTO MOUNTAINS-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... GALLUP/GRANTS...ALBUQUERQUE 319 PM MDT WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SUSTAINED WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL BE COMMON THROUGH EARLY EVENING ACROSS THE NORTHERN AND WEST CENTRAL MOUNTAINS...AS WELL AS THE MIDDLE RIO GRANDE VALLEY. GUSTS OF 40 TO 50 MPH ARE ALSO POSSIBLE. WINDS SHOULD SUBSIDE AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ KD/DPORTER
4 follow-up statements
000 WWUS75 KABQ 050257 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 857 PM MDT WED JUN 4 2008 ...STRONG WINDS CONTINUING OVERNIGHT ACROSS EASTERN AND SOUTHERN NEW MEXICO... .GUSTY WINDS AHEAD OF A WEATHER SYSTEM APPROACHING THE FOUR CORNERS OVERNIGHT WILL CONTINUE THROUGH THURSDAY AFTERNOON AS AN ASSOCIATED COLD FRONT SWEEPS FROM NORTHWEST TO SOUTHEAST ACROSS NORTHERN AND CENTRAL NEW MEXICO. EXPECT STRONGEST WINDS OVER THE SACRAMENTO AND GUADALUPE HIGH COUNTRY THROUGH THURSDAY AFTERNOON. NMZ004-008-009-050400- /O.EXP.KABQ.WI.Y.0036.000000T0000Z-080605T0300Z/ SANGRE DE CRISTO MOUNTAINS-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... GALLUP/GRANTS...ALBUQUERQUE 857 PM MDT WED JUN 4 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. WIND SPEEDS DECREASING GRADUALLY OVERNIGHT WILL EASE HAZARDOUS WIND CONDITIONS. EXPECT LOCAL GUSTS TO 40 MPH AT TIMES THROUGH MIDNIGHT TONIGHT. $$ NMZ017-051200- /O.CON.KABQ.HW.W.0010.000000T0000Z-080606T0000Z/ CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITY OF...RUIDOSO 857 PM MDT WED JUN 4 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY. SOUTHWEST WINDS GUSTING TO 50 MPH WITH GUSTS TO 60 MPH AT TIMES WILL CONTINUE OVERNIGHT...AND REMAIN STRONG THROUGH THURSDAY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS..THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT DANGEROUS WIND SPEEDS ACROSS HIGHWAYS 70 AND 380...AND STATE ROAD 48. TIE DOWN LOOSE OBJECTS OR BRING THEM INSIDE. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT LOSS OF CONTROL AT TIMES IN GUSTY CROSS WINDS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005>007-010>016-018>021-026-051200- /O.CON.KABQ.WI.Y.0036.000000T0000Z-080606T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 857 PM MDT WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY. GUSTY SOUTHWEST WINDS TO 50 MPH WILL CONTINUE OVERNIGHT...AND REMAIN STRONG THROUGH THURSDAY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT HAZARDOUS WINDS FROM TIJERAS CANYON EAST TO THE TEXAS LINE...OR FROM MILE POST 170 TO MILE POST 370...AND ACROSS INTERSTATE 25 FROM ROMEROVILLE TO THE COLORADO LINE...OR FROM MILE POST 335 TO MILE POST 470. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ SHY
000 WWUS75 KABQ 051006 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 406 AM MDT THU JUN 5 2008 ...STRONG WINDS CONTINUING TODAY ACROSS EASTERN AND SOUTHERN NEW MEXICO... .STRONG AND GUSTY WESTERLY WINDS WILL RETURN TODAY AS A STRONG WEATHER SYSTEM MOVES EASTWARD ACROSS THE STATE. THE STRONGEST WINDS WILL BE ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SOUTH CENTRAL MOUNTAINS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO TWO MILES OR LESS AT TIMES. WINDS WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST THIS AFTERNOON AND EVENING. NMZ011>013-016-018>021-026-051800- /O.UPG.KABQ.WI.Y.0036.000000T0000Z-080606T0000Z/ /O.EXA.KABQ.HW.W.0010.000000T0000Z-080606T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 406 AM MDT THU JUN 5 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE WIND ADVISORY TO A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH ARE LIKELY TODAY ACROSS THE EAST AND SOUTHEAST PLAINS. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING THROUGH LATE AFTERNOON...BEFORE GRADUALLY TAPERING OFF THIS EVENING. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY RESULT IN POOR VISIBILITIES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNED AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH TO SOUTH ORIENTED ROADS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ017-051800- /O.CON.KABQ.HW.W.0010.000000T0000Z-080606T0000Z/ CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITY OF...RUIDOSO 406 AM MDT THU JUN 5 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL CONTINUE ACROSS THE SOUTH CENTRAL MOUNTAINS THROUGH THE AFTERNOON HOURS. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY RESULT IN POOR VISIBILITIES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNED AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH TO SOUTH ORIENTED ROADS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005>007-010-014-015-051800- /O.CON.KABQ.WI.Y.0036.000000T0000Z-080606T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO 406 AM MDT THU JUN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY ACROSS THE NORTHEAST PLAINS...SANDIA AND MANZANO MOUNTAINS...LOWER RIO GRANDE VALLEY AND THE GILA REGION. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING THROUGH LATE AFTERNOON...BEFORE TAPERING OFF THIS EVENING. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 34
000 WWUS75 KABQ 051725 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1125 AM MDT THU JUN 5 2008 ...VERY WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON... .STRONG AND GUSTY WESTERLY WINDS WILL PERSIST THIS AFTERNOON AS A POTENT LATE SPRING AREA OF LOW PRESSURE MOVES FROM NORTHERN NEW MEXICO INTO THE CENTRAL PLAINS BY THIS EVENING. THE STRONGEST WINDS WILL BE ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SOUTH CENTRAL MOUNTAINS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. WINDS WILL DIMINISH BY THIS EVENING. NMZ011>013-016>021-026-060000- /O.CON.KABQ.HW.W.0010.000000T0000Z-080606T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 1125 AM MDT THU JUN 5 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS OF 60 OR 65 MPH ARE LIKELY THIS AFTERNOON ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS...AS WELL AS THE SOUTH CENTRAL MOUNTAINS. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY RESULT IN POOR VISIBILITIES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNED AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH TO SOUTH ORIENTED ROADS. $$ NMZ005>007-010-014-015-060000- /O.CON.KABQ.WI.Y.0036.000000T0000Z-080606T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO 1125 AM MDT THU JUN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 OR 55 MPH ARE LIKELY THIS AFTERNOON ACROSS THE NORTHEAST PLAINS...NORTHEAST HIGHLANDS...SANDIA AND MANZANO MOUNTAINS...THE SOUTHWEST MOUNTAINS AND THE LOWER RIO GRANDE VALLEY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 19
000 WWUS75 KABQ 052347 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 PM MDT THU JUN 5 2008 NMZ011>013-018-020-021-060300- /O.EXP.KABQ.HW.W.0010.000000T0000Z-080606T0000Z/ /O.EXB.KABQ.WI.Y.0036.080606T0000Z-080606T0300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 547 PM MDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH SHOULD PERSIST THROUGH THE EARLY EVENING HOURS ALONG THE INTERSTATE 40 CORRIDOR...INCLUDING CLINES CORNERS...SANTA ROSA...TUCUMCARI... FORT SUMNER AS WELL AS PORTALES AND CLOVIS. TRAVELLERS ACROSS THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ016-017-019-026-060100- /O.EXP.KABQ.HW.W.0010.000000T0000Z-080606T0000Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO...ROSWELL 547 PM MDT THU JUN 5 2008 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. WINDS WILL CONTINUE TO DIMINISH THIS EVENING ACROSS THE REGION... THUS THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH CAN BE EXPECTED PRIOR TO SUNSET. $$ NMZ005>007-010-014-015-060100- /O.EXP.KABQ.WI.Y.0036.000000T0000Z-080606T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO 547 PM MDT THU JUN 5 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. WINDS WILL CONTINUE TO DIMINISH THIS EVENING ACROSS THE REGION... THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH CAN BE EXPECTED PRIOR TO SUNSET. $$ DPORTER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Jun 4, 3:14 PM MDT, 5 minutes earlier.
Area forecast discussion, Jun 4, 3:14 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT WED JUN 4 2008 .DISCUSSION... WINDS ARE STARTING TO INCREASE ACROSS THE LAND OF ENCHANTMENT TODAY AS AN UPPER LEVEL TROUGH AND ASSOCIATED LOW MIGRATE ACROSS THE GREAT BASIN REGION. AS THIS SYSTEM APPROACHES...THE GRADIENT ALOFT SHOULD TIGHTEN AS A 60KT 500MB JET NOSES INTO THE WRN SECTIONS OF NM. THIS JET WILL ROUND THE BASE OF THE TROUGH AND STRENGTHEN TO 75 OR 80 KTS TONIGHT AS THE UPPER LOW MOVES INTO THE FOUR CORNERS REGION. CLOUDS HAVE BEEN PLAYING HAVOC WITH MIXING ACROSS THE AREA TODAY...HOWEVER WILL ACT AS A BLANKET TONIGHT. THIS MAY KEEP RADIATIONAL COOLING IN CHECK AND PREVENT MANY AREAS FROM DECOUPLING. THIS WILL KEEP SURFACE WINDS IN THE BREEZY/WINDY CATEGORY ALONG RIDGETOPS AS WELL AS ALONG/ DOWNSTREAM FROM THE ERN SLOPES. TO KEEP THINGS SIMPLE...WILL EXTEND THE WIND ADVISORY THROUGH TOMORROW AFTERNOON...EXCLUDING NMZ004-008- 009. IN ADDITION...WILL UPGRADE NMZ017...THE NORTHERN SACRAMENTO MTS TO A HIGH WIND WARNING. WIND SPEEDS WILL NOT MEET CRITERIA ALL NIGHT AT ALL HOURS...BUT RIDGETOPS WILL BE HOWLING COMPLIMENTS OF THE UPR LEVEL WINDS ON OCCASION. PRECIPITATION WILL MIGRATE INTO THE FOUR CORNERS REGION BY MIDNIGHT AND SLIDE EASTWARD TOWARD DAYBREAK. INCREASED POPS ALONG/NORTH OF I- 40 WITH LIKELY CATEGORY IN THE SAN JUAN MTS. WOULD NOT BE SHOCKED TO HEAR OF A FEW SNOW SHOWERS ABOVE 9500 FEET TONIGHT...HOWEVER NO SIG ACCUMULATIONS ARE EXPECTED. UPPER LEVEL TROUGH WILL TRANSLATE ACROSS THE STATE TOMORROW...WITH WINDS GRADUALLY WANING FROM W TO E BY THE AFTERNOON. LINGERING PCPN WILL DEPART THE NE BY EARLY THU EVENING. A COOLER REGIME COMPLIMENTS OF CLOUD COVER AND COLD AIR ADVECTION WILL PREVAIL...ESPECIALLY IN THE NW ZONES. DROPPED HIGHS ACCORDINGLY AND FUTURE SHIFTS MAY NEED TO GO FURTHER. TRANQUIL WEATHER SHOULD RETURN FRIDAY...HOWEVER A FEW GUSTS ARE STILL POSSIBLE WITH WARMER READINGS. GFS40 STILL HOLDING ON TO A DRY FORECAST FOR THE UPCOMING WEEKEND... HOWEVER ECMWF STILL PERSISTENT WITH SOME DRYLINE ACTIVITY ACROSS THE ERN PLAINS. INHERITED EXTENDED FORECAST HAVE LOW GRADE POPS AND WILL NOT ADJUST AT THIS TIME. DPORTER && .AVIATION... WIDESPREAD STRONG WINDS WITH SUSTAINED READINGS BETWEEN 25 TO 35 KT AND GUSTS UP TO 50 KT WILL BE POSSIBLE THROUGH THE EARLY EVENING. THEN THE STRONGER WINDS WILL BE RELEGATED TO THE HIGHEST TERRAIN AND AREAS ALONG THE CENTRAL MOUNTAINS AND JUST TO THE LEE OVERNIGHT. WIDESPREAD STRONG WINDS WILL BE POSSIBLE ACROSS SOUTHERN AND EASTERN AREAS ON THURSDAY. AS THE UPPER LEVEL LOW MOVES INTO THE NORTHWEST HALF OF THE FORECAST AREA OVERNIGHT AND THURSDAY...CIGS WILL FALL AND LOOK FOR SCATTERED MVFR CONDITIONS AND LOCALIZED IFR CONDITIONS FAVORING THE NORTH CENTRAL MOUNTAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... HIGH CLOUDS HAVE MOVED ACROSS THE NORTHWEST HALF OF THE FORECAST AREA THIS AFTERNOON AND HAS HAD SOME AFFECT ON THE MIXING. HOWEVER CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN ACROSS THE MAJORITY OF THE AREA AS THE STRONG WIND MAX ALOFT NUDGES OVER THE STATE. HUMIDITY READINGS WILL ALSO REMAIN RATHER LOW AFTER VERY POOR HUMIDITY RECOVERIES. HUMIDITY RECOVERIES WILL INCREASE TONIGHT ACROSS THE NORTHWEST HALF AS TEMPERATURES COOL AND MOISTURE SPILLS IN FROM THE GREAT BASIN. POOR HUMIDITY RECOVERIES WILL REMAIN ACROSS THE SOUTH AND EAST. CRITICAL FIRE WEATHER CONDITIONS WILL TRANSITION SOUTH AND EASTWARD ON THURSDAY AS THE UPPER LEVEL LOW DIGS INTO THE CENTRAL ROCKIES AND NORTHERN PORTIONS OF NEW MEXICO. THE MOST CRITICAL CONDITIONS WILL BE FOUND ACROSS THE EAST CENTRAL PLAINS AND SOUTHERN PORTIONS OF THE FORECAST AREA SUCH AS SOCORRO COUNTY AND THE CHUPADERA MESA. WILL UPGRADE THE WATCH ON THURSDAY TO A WARNING FOR THE MIDDLE RIO GRANDE VALLEY...ESTANCIA BASIN/CHUPADERA MESA AND THE EASTERN PLAINS WHILE DROPPING THE INTERSTATE 25 CORRIDOR OF ZONE 103. FEEL THAT 1 TO 2 HOURS COULD OCCUR THERE...ABQ AREA AND PORTIONS OF THE SAN AUGUSTIN PLAIN. THE OTHER FIRE WEATHER STORY WILL BE LOWERING TEMPERATURES AND RISING HUMIDITY VALUES ACROSS THE NORTH. THE MODELS ARE IN FAIR AGREEMENT WITH PAINTING PRECIPITATION ACROSS AT LEAST THE NORTHERN THIRD...FAVORING THE NORTH CENTRAL MOUNTAINS ON THURSDAY SO SOME WETTING RAIN WILL BE POSSIBLE THERE. EVEN SNOW ACROSS THE HIGHER ELEVATIONS FAVORING THE COLORADO BORDER AREA. MODELS ARE STILL IN FAIR AGREEMENT WITH LESSENING WIND AND WARMER TEMPERATURES FOR FRIDAY. HUMIDITY LEVELS WILL RESPOND BY LOWERING ACROSS MOST OF THE FORECAST AREA. THE LONG RANGE MODELS ARE COMING A LITTLE MORE IN LINE WITH A BREEZY TO WINDY PATTERN OVER THE WEEKEND WITH THE DRY LINE NUDGING CLOSE TO NEW MEXICO BORDER. HIGHER HUMIDITY AND AFTERNOON CLOUDINESS WOULD BE ASSOCIATED WITH THIS DRY LINE SO WILL HAVE TO WATCH HOW FAR WEST IT COULD GET. AS OF RIGHT NOW GOING WITH A DRY SCENARIO AND VERY LOW HUMIDITY ACROSS THE MAJORITY OF THE AREA. THE MAIN BREAK DOWN STAGE FOR A CRITICAL FIRE WEATHER EVENT IS BEING DEPICTED BY THE MODELS FOR EARLY NEXT WEEK. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 69 43 85 / 40 40 5 0 GALLUP.......................... 55 71 35 82 / 30 20 0 0 GRANTS.......................... 57 72 35 83 / 10 10 0 0 GLENWOOD........................ 54 82 41 90 / 0 5 0 0 CHAMA........................... 45 53 32 75 / 30 80 10 0 LOS ALAMOS...................... 58 66 44 78 / 10 30 0 0 RED RIVER....................... 44 52 29 69 / 10 50 10 0 TAOS............................ 52 64 36 77 / 10 30 5 0 SANTA FE........................ 56 69 42 80 / 5 20 0 0 SANTA FE AIRPORT................ 56 70 44 83 / 5 20 0 0 ESPANOLA........................ 59 73 41 86 / 5 20 0 0 ALBUQUERQUE HEIGHTS............. 66 77 54 87 / 0 10 0 0 ALBUQUERQUE VALLEY.............. 61 80 47 88 / 0 5 0 0 ALBUQUERQUE FOOTHILLS........... 64 77 53 87 / 5 10 0 0 ALBUQUERQUE WEST MESA........... 65 80 51 88 / 5 10 0 0 SOCORRO......................... 69 85 52 89 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 59 69 37 80 / 0 10 0 0 MORIARTY/ESTANCIA............... 57 73 45 83 / 0 5 0 0 CARRIZOZO....................... 68 82 50 87 / 0 0 0 0 RUIDOSO......................... 65 75 45 79 / 0 0 0 0 RATON........................... 59 71 40 84 / 5 20 10 0 LAS VEGAS....................... 61 71 44 80 / 0 5 0 0 ROY............................. 64 77 51 84 / 0 5 5 0 CLAYTON......................... 64 80 51 87 / 0 5 5 0 SANTA ROSA...................... 67 86 53 90 / 0 5 0 0 TUCUMCARI....................... 69 88 54 92 / 0 0 5 0 FORT SUMNER..................... 71 89 55 92 / 0 5 0 0 CLOVIS.......................... 70 90 55 92 / 0 5 0 0 PORTALES........................ 68 90 53 91 / 0 5 0 0 ROSWELL......................... 74 96 58 95 / 0 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ004-008-009. RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. HIGH WIND WARNING UNTIL 6 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ017. WIND ADVISORY UNTIL 6 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ005>007-010>016-018>021-026. RED FLAG WARNING FROM 11 AM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ104-106>108. && 46/50
Hazardous weather outlook, Jun 4, 5:37 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT WED JUN 4 2008 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 537 AM MDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING UNTIL 10 PM MDT THIS EVENING ACROSS NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES. PLEASE REFER TO THE LATEST RED FLAG WARNING STATEMENT FOR DETAILS. A WIND ADVISORY IS IN EFFECT FROM NOON UNTIL 9 PM MDT ACROSS NORTHERN AND CENTRAL NEW MEXICO. PLEASE REFER TO THE LATEST NON PRECIPITATION WARNING STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE CENTRAL MOUNTAIN CHAIN EASTWARD AS WELL AS THE RIO GRANDE VALLEY FOR STRONG WINDS AND LOW HUMIDITIES. PLEASE REFER TO THE LATEST RED FLAG WARNING STATEMENT FOR DETAILS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:47 PM MDT | Red Flag Warning | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 29 hr |
Nearby
High Wind Warnings in New Mexico, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.